# SDR ASAA2024072051186

- Difficulty date: July 20, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 11,429 hours, 3,229 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure Switch
- Part number: 214C502
- Part serial: AC04139A
- Condition: No Test
- Location: Cabin Altitude
- Part time: 3,932 hours, 1,126 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASSIGNED WO #2010108 T/C AD20222409-MULTI-21-2 CABIN ALTITUDE WARNING SWITCH S1153 TEST FAILED. GROUNDED - YES. REMOVED AND REPLACED CABIN ALTITUDE WARNING SWITCH S1153 IAW AMM 21-33-04. FUNCTIONAL TEST GOOD. NO DEFECTS AT THIS TIME.
